×

Conditional pressure and coding. (English) Zbl 0472.28016


MSC:

28D20 Entropy and other invariants
94A17 Measures of information, entropy
28D05 Measure-preserving transformations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] R. L. Adler and B. Marcus,Topological entropy and equivalence of dynamical systems, Mem. Amer. Math. Soc.219 (1979). · Zbl 0412.54050
[2] Bowen, R.; Ruelle, D., The ergodic theory of Axiom A flows, Invent. Math., 29, 181-202 (1975) · Zbl 0311.58010
[3] Friedman, N.; Ornstein, D., On the isomorphism of weak Bernoulli transformations, Advances in Math., 5, 365-394 (1970) · Zbl 0203.05801
[4] Keane, M.; Smorodinsky, M., Bernoulli schemes of the same entropy are finitarily isomorphic, Ann. of Math., 109, 397-406 (1979) · Zbl 0405.28017
[5] Keane, M.; Smorodinsky, M., Finitary isomorphism of irreducible Markov shifts, Israel J. Math., 34, 281-286 (1979) · Zbl 0431.28015
[6] Lanford, O. E.; Ruelle, D., Observables at infinity and states with short range correlations in Statistical Mechanics, Comm. Math. Phys., 13, 194-215 (1969)
[7] Ornstein, D. S., Bernoulli shifts with the same entropy are isomorphic, Advances in Math., 4, 337-352 (1970) · Zbl 0197.33502
[8] Parry, W., A finitary classification of topological Markov chains and sofic systems, Bull. London Math. Soc., 9, 86-92 (1977) · Zbl 0352.60054
[9] Parry, W., Finitary isomorphisms with finite expected code lengths, Bull. London Math. Soc., 11, 170-176 (1979) · Zbl 0425.60029
[10] W. Parry,Topological Markov chains and suspensions, University of Warwick notes. · Zbl 0306.54055
[11] W. Parry, University of Warwick lecture notes.
[12] Parry, W.; Williams, R. F., Block coding and a zeta function for finite Markov chains, Proc. London Math. Soc., 35, 483-495 (1977) · Zbl 0383.94011
[13] Ruelle, D., Thermodynamic Formalism (1978), Reading, Mass.: Addison-Wesley, Reading, Mass. · Zbl 0401.28016
[14] Senata, E., Non-negative Matrices (1973), London: Allen and Unwin, London
[15] Walters, P., Ruelle’s operator theorem and g-measures, Trans. Amer. Math. Soc., 214, 375-387 (1975) · Zbl 0331.28013
[16] Walters, P., A variational principle for the pressure of continuous transformations, Amer. J. Math., 97, 937-971 (1976) · Zbl 0318.28007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.